MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; VALVULOPLASTY BALLOON CATHETER

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; VALVULOPLASTY BALLOON CATHETER
Catalog Number 0254513
Medical Device Problem Codes Leak/Splash (1354); Peeled/Delaminated (1454); Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a valvuloplasty procedure.It was reported that during the procedure, while the balloon was inside the patient, the physician observed a small leak near the shoulder of the balloon.The device was immediately removed, inspected, and subsequently bagged for return.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: received one true pta dilatation catheter.Upon, visual evaluation, no kinks noted to the catheter shaft, no anomalies to the y body.On functional testing, negative pressure was applied to the balloon with an inhouse presto inflation device.With the same in house presto inflation device, the balloon was inflated and water was noted leaking from the proximal end of the balloon.Peeled pebax, fiber disturbance was noted to the fibers, balloon was cut to observe any holes within the inner guidewire lumen or catheter shaft, but no holes were noted.After further testing it was not possible to determine the source of the leak.Therefore, the investigation is confirmed for the reported leak as water was noted leaking from the proximal end of the balloon.Also, the investigation is confirmed for the identified peeled and deformation as peeled pebax and fiber disturbance were noted to the balloon.A definitive root cause for the reported leak and identified peeled / delaminated and material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent valvuloplasty procedure.It was reported that during the procedure, while the balloon was inside the patient, the physician observed a small leak near the shoulder of the balloon.The device was immediately removed, inspected, and subsequently bagged for return.The procedure was completed using another device.There was no reported patient injury.

Brand Name
TRUE DILATATION CATHETER
Common Device Name
VALVULOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24312561
Report Number2020394-2026-00240
Device Sequence Number11997390
Product Code OZT
UDI-Device Identifier00801741097461
UDI-Public(01)00801741097461(11)250212(17)280128(10)GFKN0857
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0254513
Device Lot NumberGFKN0857
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer05/11/2026
06/09/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/15/2026
06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown